Excursions of a normal random walk above a boundary
Evan Fisher,
Matthew Berman,
Natalie Vowels and
Christine Wilson
Statistics & Probability Letters, 2000, vol. 48, issue 2, 141-151
Abstract:
An integral condition is derived that is equivalent to the condition that the expected number of excursions by a normal random walk beyond a boundary is finite. In the case where the expected number of excursions is infinite, the asymptotic size is determined relative to the number of steps. Applications are given and the behavior for a transitional family of boundaries is investigated.
Keywords: Random; walks; Excursions; Boundary; crossings (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(99)00196-0
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:48:y:2000:i:2:p:141-151
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().